# SDR AALA202410147200

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 51,850 hours, 19,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT WITH CHECK DOOR PRESSURE ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. FOUND DOOR ASSIST PRESSURE LOW FOR L1 DOOR. CHARGED DOOR ASSIST PER AMM 52-10-00-614-001-A.
